# SDR DALA2017061804795

- Difficulty date: June 16, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND (SEVEN DIFFERENT FASTENERS OF PSE ) ON LOWER SKIN AT XRS =163 TO 168 REAR SPAR AT RT WING. INSPECTED PER ERA 558123-14AD.
